# SDR T17A201805224034

- Difficulty date: May 19, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N569TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK346
- Aircraft time: 9,774 hours, 8,107 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOWN AND LOCKED INDICATOR NOT ILLUMINATED WITH GEAR DOWN.  WENT MISSED APPROACH AND COMPLETED CHECKLIST, VERIFIED BULB BURNT OUT. FIRE TRUCKS REQUESTED TO STAND BY AS A PRECAUTION. LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED RT LIGHT BULB, OPS CHECK GOOD.
